# SDR MASA2025090800071

- Difficulty date: September 8, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000394
- Aircraft time: 23,578 hours, 14,674 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT BATTERY INOPERATIVE,  NO POWER.   CHARGED EMER LIGHT POWER UNITS IAW AMM 33-520-01-800-801-A. EMER LIGHTS OPS CK GOOD .
